# SDR ZW0A0102105

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN, CHAIR TRACK NUMBER 3 HAD CORROSION AT STA 1130 TO 1155.  CHANGED TRACK.  DRILLED TRACK AND INSTALLED 2 SPLICES.  INSTALLED SEAT TRACK REPAIR PER SRM 53-05, FIG 4 SHEET 1 VIEW 7001, PAGE 106.
